IFIMAR   20926
INSTITUTO DE INVESTIGACIONES FISICAS DE MAR DEL PLATA
Unidad Ejecutora - UE
artículos
Título:
Revisiting random deposition with surface relaxation: Approaches from growth rules to Edwards-Wilkinson equation
Autor/es:
R. C. BUCETA; D. HANSMANN; B. VON HAEFTEN
Revista:
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT
Editorial:
IOP PUBLISHING LTD
Referencias:
Lugar: Londres; Año: 2014 vol. 12 p. 1 - 1
ISSN:
1742-5468
Resumen:
We present several approaches for deriving the coarse-grained continuous Langevin equation (or Edwards-Wilkinson equation) from a random deposition with surface relaxation (RDSR) model. First we introduce a novel procedure to divide the first transition moment into the three fundamental processes involved: deposition, diffusion and volume conservation. We show how the diffusion process is related to antisymmetric contribution and the volume conservation process is related to symmetric contribution, which renormalizes to zero in the coarse-grained limit. In another approach, we find the coefficients of the continuous Langevin equation, by regularizing the discrete Langevin equation. Finally, in a third approach, we derive these coefficients from the set of test functions supported by the stationary probability density function (SPDF) of the discrete model. The applicability of the used approaches to other discrete random deposition models with instantaneous relaxation to a neighboring site is discussed.
rds']